# SDR NSVA200300012

- Difficulty date: February 23, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 340B252
- Aircraft time: 18,279 hours, 21,252 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Connector
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

First flight from CHO-RH Bleed air light on in flight. RH Engine shut down, emergency declared. Aircraft diverted to PHL, landing was uneventful. MX T/S/Bleed Air indicating system IAW SAAB AMM 36-00-00 Fault Isolation. Found slight corrosion and moister on connector at fire loop fuselage and flap swing down panel. Cleaned connector and replaced corroded washer. OP's check good.
